A multiple time scale survival model with a cure fraction
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal TEST.
Volume (Year): 21 (2012)
Issue (Month): 2 (June)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=120411
Find related papers by JEL classification:
- 62N - - - - - -
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- McShane, Blake & Adrian, Moshe & Bradlow, Eric T & Fader, Peter S, 2008. "Count Models Based on Weibull Interarrival Times," Journal of Business & Economic Statistics, American Statistical Association, vol. 26, pages 369-378.
- Nikos Yannaros, 1994. "Weibull renewal processes," Annals of the Institute of Statistical Mathematics, Springer, vol. 46(4), pages 641-648, December.
- Ghitany, M. E. & Maller, R. A. & Zhou, S., 1994. "Exponential Mixture Models with Long-Term Survivors and Covariates," Journal of Multivariate Analysis, Elsevier, vol. 49(2), pages 218-241, May.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.